# SDR DALA2017032902527

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 61,002 hours, 47,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND, FOUND CRACKING IN SKIN IN 48 SECTION LOWER RIGHT SIDE UNPRESSURIZED AREA ABOVE ACCUM ACCESS DOOR.  STOP DRILLED THE CRACK.  FABRICATED A DOUBLER.  TREATED, INSTALLED, AND PAINTED IAW SRM 53-01, PAGE 12, FIG 2, SHEET 3.
